# SDR ASMF200611010

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 49,522 hours, 34,044 cycles
- Engine: Pwa JT8D219
- Engine time: 45,427 hours, 30,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907728
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LT REVERSE VERY HARD TO OPERATE. DURING MAINTENANCE CHECK WAS OBSERVED THAT THE LT HYDRAULIC QUANTITY WAS 9 QUARTERS AND THE LT REVERSE CONTROL VALVE HYDRAULIC LINE HAD A LEAK. THE HYDRAULIC LINE WAS REFASTENED BUT LEAK CONTINUED, SO IT WAS REPLACED IAW MM 20-10-13, HYDRAULIC SYSTEM WAS RECHARGED AND TESTED IAW MM 78-31-04, ALL CORRECT.
